# SDR UALA2011033101548

- Difficulty date: March 30, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 66,804 hours, 24,592 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  EMERGENCY EXIT LIGHT COVER FELL OFF AT 17ABC.  REPLACED EMERGENCY LIGHT STRIP COVER.
